# SDR ASAA2023012641716

- Difficulty date: January 26, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,419 hours, 17,508 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 1850
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 95,404 hours, 40,595 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAXI (AFTER #1 ENGINE START) CONT CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL.EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED CONTROL CABIN TRIM MODULATING VALVE (V143) REF B737-800 AMM 21-61-21/401.
